Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Representations of $l$-groups by almost-finite quotient maps
HTML articles powered by AMS MathViewer

by Donald A. Chambless PDF
Proc. Amer. Math. Soc. 28 (1971), 59-62 Request permission

Abstract:

There are numerous existing methods of embedding an archimedean lattice group into a space of extended-real-valued continuous functions defined on a topological space. In this paper the topological space is constructed using the hull-kernel topology and some prime subgroups of a certain extension of the given group, and the representing functions are described as certain quotient maps. The resulting representation essentially coincides with earlier representations given by B. Vulih and by S. J. Bernau.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.75
  • Retrieve articles in all journals with MSC: 06.75
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 28 (1971), 59-62
  • MSC: Primary 06.75
  • DOI: https://doi.org/10.1090/S0002-9939-1971-0274366-1
  • MathSciNet review: 0274366